MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLISPACE PERINATAL K LARGE ARCH.

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLISPACE PERINATAL K LARGE ARCH.
Model Number 867061
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the intellispace perinatal k large arch.(isp) indicating that did not get coincidence alarms for about two hours.The device was in clinical use at the time the issue was discovered.There was no adverse vent or patient harm reported.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke to the customer's information technology department.It was determined that there was no malfunction found in the intellispace perinatal k large arch.(isp).The rse reviewed the tracing and found that there was a fast upload between 8:01 and 9:07am.The fetal monitor lost network communication, and when it came back then the data was uploaded into isp.The coincidence alarm should have sounded in the room at the fetal, but not in isp while the network communication was down.The isp did not alarm for coincidence due to network disconnect of the fetal monitor leading to a fast upload of data; no alarming is generated during fast upload.The rse explained their finding between 8:01-9:07 where there was a fetal monitor network disconnect and a fast upload of monitor data.The customer wanted the rse to look specifically between 5am and 8am, as they said there was no coincidence for that period of time.The rse remotely logged into the customer system to review, and found that the fetal monitor had gone off the network at 23:19 (b)(6) 2024 and didn't connect to the network until (b)(6) 2024 at 07:28.Since the data that was uploaded to isp was not in real time, alarming was not available.The rse provided explanation and screenshot of notes from the browser.Based on the information available and the testing conducted, the cause of the reported problem was a network connection issue.The reported problem was confirmed.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Additional Manufacturer Narrative
Correction: box h: conclusion code.

Brand Name
INTELLISPACE PERINATAL K LARGE ARCH.
Common Device Name
INTELLISPACE PERINATAL K LARGE ARCH.
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key20522341
Report Number9610816-2024-00738
Device Sequence Number9105434
Product Code HGM
UDI-Device Identifier00884838084483
UDI-Public(01)00884838084483(10)K.00.11
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173941
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number867061
Device Catalogue Number867061
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown